# SDR 07FDEA03071

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,696 hours, 10,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53811601200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PRESSURE BULKHEAD AT T-SECTION FRAME 39 LOWER AREA   BETWEEN STRG 52 LT TO 52 RT.  REPAIR PERFORMED BY CUT OUT THE BEAM AND INSTALL A NEW LOWER BEAM PORTION WITH A SPLICE APPROVED BY EA 6-5314-101269 AND RAS: 046044/048/2006 ISS "A".
